# SDR CALA2023011600116

- Difficulty date: January 13, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 75,391 hours, 31,472 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5337005720200
- Condition: Damaged
- Location: Frm 43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR43 FOOT, 2EA IB FASTENER HOLES IN LOWER FRAME HAVE OUT OF ROUND INDICATIONS AD2020-18-06 PER NR9292505/36505 GEN BY V892444 V929087. AT LH FR43 FOOT ATTACHMENT REPAIRED HOLES, ACCOMPLISH ECRA 5331-02996 ON OR BEFORE 09JUL2023 V929087. AT LH FR43 FOOT ATTACHMENT REPAIRED HOLES, ACCOMPLISH ECRA 5331-02996 ON OR BEFORE 09JUL2023. PERMANENT REPAIR PER PART 3 OF THE LATEST OF THE REVISION OF PERMANENT REPAIR PER PART 3 OF THE LATEST OF THE REVISION OF ACCOMP INTERIM REPAIR AT LH FR43 FOOT LOWER FRAME AS PER HAECO INTERIM REPAIR ACP?D AT LH FR43 FOOT LOWER FRAME AS PER HAECO REO-L24183 REV IR AND ECRA 5331-02996. WORK C/W BY LCQ EMP REO-L24183 REV IR AND ECRA 5331-02996. WORK C/W BY LCQ   CARRY APPROVED PER ECRA 5331-02996. ACCOMPLISH PERMANENT REPAIR TOMC-APPROVAL FROM SC1ELBYC COMMENT PER PART 3 OF THE LATEST OF THE REVISION OF ECRA 5331-02996 ON OR BEFORE 09JUL2023 AT LH FR43 FOOT ATTACHMENT REPAIRED HOLES. DIP 53-DIP LOG DOES NOT STATE "INTERIM REPAIR ACP''D PER ECRA.
